Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 124, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 26, 2007, 10:52 AM CDT for Navarro County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2007, 10:52 AM CDT (15:52 UTC)
- Expired
- May 26, 2007, 1:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 261553
FFWFWD
TXC349-261845-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 AM CDT SAT MAY 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 145 PM CDT
* AT 1052 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN OVER THE WESTERN HALF OF THE COUNTY AND SPREADING
OVER THE REST OF THE AREA THROUGH 145 PM. RAIN AMOUNTS UP TO TWO
INCHES ARE POSSIBLE AND WILL LIKELY RESULT IN FLASH FLOODING OF
FLOOD PRONE AND LOW LYING AREAS AS WELL AS SMALL CREEKS AND
STREAMS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NAVARRO...
KERENS...CORSICANA...BLOOMING GROVE...BARRY AND ANGUS
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3183 9672 3181 9651 3202 9607 3219 9617
3232 9639 3209 9690
$$1 follow-up statement
000
WGUS74 KFWD 261840
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
139 PM CDT SAT MAY 26 2007
TXC349-261845-
NAVARRO TX-
139 PM CDT SAT MAY 26 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NAVARRO COUNTY...
THE THREAT OF FLASH FLOODING HAS DIMINISHED AND THE FLASH FLOOD
WARNING FOR NAVARRO COUNTY HAS BEEN CANCELLED.
LIGHT TO MODERATE RAINFALL WAS MOVING INTO THE SOUTHERN AREAS OF THE
COUNTY AND WILL SPREAD NORTHEAST ACROSS THE CENTRAL AND EASTERN
PORTIONS OF THE COUNTY THIS AFTERNOON. IF RAINFALL RATES INCREASE
WITHIN THIS ACTIVITY...MINOR ISOLATED FLOODING COULD OCCUR.
LAT...LON 3183 9672 3181 9651 3202 9607 3219 9617
3232 9639 3209 9690
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:51 AM CDT, 4 hours 1 minute earlier.
Area forecast discussion, May 26, 6:51 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 651 AM CDT SAT MAY 26 2007 .12Z AVIATION UPDATE...SLOW MOVING UPPER LEVEL DISTURBANCE AND ABUNDANT LOW LEVEL MOISTURE WILL LEAD TO CONTINUED PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE DAY TODAY. WILL PREVAIL MODERATE SHRA FOR MOST OF THE MORNING...THEN EXPECTED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE THIS AFTERNOON WITH ACTIVITY DECREASING IN COVERAGE LATER THIS EVENING. ADDITIONAL PRECIPITATION MAY REDEVELOP LATE IN THE PERIOD. EXPECT MVFR CONDS TO PREVAIL THROUGHOUT THE DAY ALL TERMINALS. SOME IMPROVEMENT POSSIBLE TOMORROW AS PRECIP EXPECTED TO BE MORE SCATTERED. 91/DUNN && .PREV DISCUSSION... /ISSUED 410 AM CDT SAT MAY 26 2007/ HEAVY RAIN CONTINUES TO BE THE MAIN WEATHER PROBLEM FOR TODAY. AN UPPER LEVEL LOW OVER THE WESTERN PART OF THE FORECAST AREA THIS MORNING...WILL SLOWLY MOVE NORTHEAST TODAY. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN OCCURRING OVERNIGHT...MAINLY ACROSS THE WESTERN AND CENTRAL PORTIONS OF NORTH TEXAS. THIS ACTIVITY IS EXPECTED TO CONTINUE TODAY. WITH A SATURATED GROUND ACROSS THE SOUTHWESTERN AND SOUTH CENTRAL ZONES... HAVE KEPT THE FLASH FLOOD WATCH AS IS. HAVE ADDED THE MENTION OF HEAVY RAIN TO TODAYS FORECAST FOR ALL ZONES. THERE WILL ALSO BE SOME TRAINING OF RAIN TODAY BUT SINCE THE GROUND FARTHER NORTH ISN/T AS SATURATED...HAVE HELD OFF ON EXPANDING THE FLASH FLOOD WATCH FARTHER NORTH. WE WILL REMAIN IN AN UNSETTLED WEATHER PATTERN FOR MUCH OF THE COMING WEEK AS GENERAL TROUGHING CONTINUES ACROSS THE REGION. THUS HAVE KEPT 30 TO 50 PERCENT POPS IN FOR SUNDAY...AND THEN 20 TO 30 PERCENT POPS FOR SUNDAY NIGHT THROUGH FRIDAY. THE CLOUD COVER AND WET GROUND WILL TEND TO KEEP HIGH TEMPERATURES DOWN FOR THE NEXT FEW DAYS...BUT WE WILL SEE TEMPERATURES WARM INTO THE MID 80S TO LOWER 90S MID TO LATE WEEK. #58 #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 65 80 66 84 / 70 30 40 20 30 WACO, TX 79 66 80 64 82 / 70 30 50 30 40 PARIS, TX 81 65 80 62 83 / 40 20 30 20 30 DENTON, TX 78 64 81 63 82 / 70 30 40 20 30 MCKINNEY, TX 80 63 80 63 83 / 70 30 40 20 30 DALLAS, TX 80 67 81 65 83 / 70 30 40 20 30 TERRELL, TX 80 66 79 63 83 / 60 20 40 20 30 CORSICANA, TX 81 66 80 65 83 / 60 20 40 30 40 TEMPLE, TX 77 66 79 65 81 / 70 40 50 30 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES: TXZ129-141>143-156>161-174-175. &&
Hazardous weather outlook, May 26, 10:05 AM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1005 AM CDT SAT MAY 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1005 AM CDT SAT MAY 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS A LARGE PORTION OF NORTH TEXAS TODAY AS A SLOW MOVING UPPER LEVEL DISTURBANCE CROSSES THE REGION. CONDITIONS CONTINUE TO REMAIN FAVORABLE FOR HEAVY RAINFALL ACROSS ALL OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF 2 INCHES WILL BE POSSIBLE IN SOME AREAS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS SOUTH OF AN EASTLAND TO WACO TO HEARNE LINE THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY AND MONDAY...THEN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT THROUGH THE HOLIDAY WEEKEND AND INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
In the hours before
Local storm report, May 26, 9:04 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 AM CDT SAT MAY 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM FLOOD BLUM 32.14N 97.40W
05/26/2007 HILL TX LAW ENFORCEMENT
HIGH WATER CLOSED CR 1130Local storm report, May 26, 9:44 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT SAT MAY 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM FLASH FLOOD 2 W WACO 31.57N 97.22W
05/26/2007 MCLENNAN TX EMERGENCY MNGR
TWO HIGH WATER RESCUES COMPLETED IN COMANCHE SPRINGS
(MCGREGOR) AND SPEEGLEVILLELocal storm report, May 26, 10:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 AM CDT SAT MAY 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLOOD TEMPLE 31.10N 97.36W
05/26/2007 BELL TX EMERGENCY MNGR
EM BELL COUNTY HAS A RESCUE UNDERWAY AT UNKNOWN LOCATION
TEMPLE AREAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:17 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| May 25, 11:14 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| May 26, 12:28 AM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| May 26, 3:26 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 26, 6:30 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 26, 6:57 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 26, 7:24 AM CDT | Flash Flood Warning | FWD | Falls, Milam | 3 hr |
| May 26, 8:50 AM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| May 26, 9:00 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| May 26, 10:30 AM CDT | Flash Flood Warning | FWD | Falls, Milam | 3 hr |
| May 26, 11:39 AM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| May 26, 6:04 PM CDT | Flash Flood Warning | FWD | Parker | 3 hr |
| May 26, 6:46 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.